- -

Compactness in spaces of p-integrable functions with respect to a vector measure

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Compactness in spaces of p-integrable functions with respect to a vector measure

Show full item record

Rueda Segado, MP.; Sánchez Pérez, EA. (2015). Compactness in spaces of p-integrable functions with respect to a vector measure. Topological Methods in Nonlinear Analysis. 45(2):641-653. doi:10.12775/TMNA.2015.030

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83649

Files in this item

Item Metadata

Title: Compactness in spaces of p-integrable functions with respect to a vector measure
Author:
UPV Unit: Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros de Caminos, Canales y Puertos - Escola Tècnica Superior d'Enginyers de Camins, Canals i Ports
Issued date:
Abstract:
[EN] We prove that, under some reasonable requirements, the unit balls of the spaces Lp(m) and Loo(m) of a vector measure of compact range m are compact with respect to the topology t_m of pointwise convergence of the ...[+]
Subjects: Banach function space , Vector measure , Integration , Compactness
Copyrigths: Reserva de todos los derechos
Source:
Topological Methods in Nonlinear Analysis. (issn: 1230-3429 )
DOI: 10.12775/TMNA.2015.030
Publisher:
JULIUSZ SCHAUDER CTR NONLINEAR STUDIES
Publisher version: http://dx.doi.org/10.12775/TMNA.2015.030
Description: The final publication is available at the TMNA webpage via http://dx.doi.org/10.12775/TMNA.2015.030.
Thanks:
P. Rueda acknowledges with thanks the support of the Ministerio de Economia y Competitividad (Spain) MTM2011-22417. E.A. Sanchez Perez acknowledges with thanks the support of the Ministerio de Economia y Competitividad ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record